# SDR AALA952019

- Difficulty date: November 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870AA
- Make and model: Boeing 727223
- Aircraft serial: 21382
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TULE - FOUND 1183 VERTICAL BEAM CRACKED IN OUTBOARD RADIUS LBL 8 LOWER END ONE INCH LONG.  INSTALLED VERTICAL BEAM REPAIR PER SB 727-53-0175.
